# SDR 07FDEA02094

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- Aircraft time: 48,385 hours, 37,891 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781822
- Part serial: 357
- Condition: Inoperative
- Location: Slats
- Part time: 2,534 hours, 1,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6 LED FAILED TO RETRACT AFTER TAKEOFF, REMOVED AND REPLACED NR 6 SLAT ACT.
